| Model Number |
16532-10 |
| Medical Device Problem Code |
Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to vyaire medical that the ventilator shows ¿low ve, low pip, xdcr fault,¿ alarm continuously.Device was not on a patient at the time.
Additional Manufacturer Narrative
Vyaire medical file identification: com (b)(4).81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.